Ӧ�ø���ͳ�� 2014, 30(3) 289-295 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
ѧ������
��չ����
������Ϣ
Supporting info
PDF(441KB)
[HTMLȫ��]
�����[PDF]
�����
�����뷴��
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
����
Email Alert
���Ĺؼ����������
����NQD�������
Borel-Cantelli����
ǿ���޶���.
���������������
PubMed
��������NQD������е�һ�����޶���
����, ����־
���չ�ҵ��ѧ����ѧԺ
ժҪ��

������NQD�������,
����һ���ϸ񵥵�������͹����.
���Ľ� Feller (1946)���ڶ���ͬ�ֲ�����������������еļ��޶����ƹ㵽����NQD���
�������.

�ؼ����� ����NQD�������   Borel-Cantelli����   ǿ���޶���.  
A Limit Theorem for Pairwise NQD Random Sequence
Mu Yan, Wang Zhongzhi
School of Mathematics and Physics, Anhui University of Technology
Abstract:

Let  be a sequence of pairwise
negatively quadrant dependent random variables with  and let
 be a sequence of strictly increasing convex numbers. In
this paper, the Feller (1946)'s work on independent identically distributed
variables with infinite expectation is extended to the case of pairwise negative
quadrant dependence random variables.

Keywords:
�ո�����  �޻�����  ����淢������  
DOI:
������Ŀ:

ͨѶ����: ����
���߼��:
����Email:

�ο����ף�
�������������
1���ƺ���, ������, ��ȺӢ, ����.����NQD������е���ȫ������[J]. Ӧ�ø���ͳ��, 2013,29(3): 275-286

Copyright by Ӧ�ø���ͳ��